Alert archive / Nebraska / River Flood Warnings in 2008

River Flood Warning 1, NWS North Platte, NE

May 23, 2008Chase County, Hayes County, Nebraska

NWS North Platte, NE issued this river flood warning at May 23, 2008, 11:07 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 23, 2008, 11:07 PM MDT (05:07 UTC)
Expired
May 24, 2008, 2:06 PM MDT
In force
15 hr
Issued by
NWS North Platte, NE
Flood severity
Minor

Counties Chase County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 132 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Frenchman Creek at Palisade (PALN1).

Action stage
5.5 ft
Minor stage
7 ft
Moderate stage
8 ft
Major stage
9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06834000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLBF 240507
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1207 AM CDT SAT MAY 24 2008

...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES
NEC029-085-250507-
/O.NEW.KLBF.FL.W.0001.080524T0507Z-080525T1330Z/
/PALN1.1.ER.080524T0211Z.080524T0600Z.080524T1330Z.NR/
1207 AM CDT SAT MAY 24 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FRENCHMAN CREEK NEAR PALISADE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 PM FRIDAY THE STAGE WAS 7.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY AFTER
  MIDNIGHT THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS 
  MORNING.
* IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND 
  PALISADE.

$$
SPRINGER
3 follow-up statements
000 
WGUS83 KLBF 240722
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
222 AM CDT SAT MAY 24 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
THE WIDESPREAD HEAVY RAIN WHICH PRODUCED THE FLOODING HAS ENDED.
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING. THUS
LOCALLY 1/2 INCH OF RAIN COULD FALL PRODUCING MINOR RUNOFF PROBLEMS
AND A SMALL ADDITIONAL RISE ON THE FRENCHMAN CREEK.

  FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES 
NEC029-085-250722-
/O.EXT.KLBF.FL.W.0001.000000T0000Z-080525T1237Z/
/PALN1.1.ER.080524T0211Z.080524T0545Z.080524T1237Z.NR/
222 AM CDT SAT MAY 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE FRENCHMAN CREEK NEAR PALISADE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 AM SATURDAY THE STAGE WAS 7.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND 
  PALISADE.
* IMPACT...AT 7.0 FEET...LOW LYING AREAS FLOOD ALONG FRENCHMAN CREEK.

$$
000 
WGUS83 KLBF 241107
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
607 AM CDT SAT MAY 24 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES 

THE WIDESPREAD HEAVY RAIN WHICH PRODUCED THE FLOODING HAS ENDED.
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING. LOCALLY
1/2 INCH OF RAIN COULD FALL PRODUCING MINOR RUNOFF PROBLEMS
AND A SMALL ADDITIONAL RISE ON THE FRENCHMAN CREEK.

NEC029-085-251107-
/O.CON.KLBF.FL.W.0001.000000T0000Z-080525T1237Z/
/PALN1.1.ER.080524T0211Z.080524T0530Z.080524T1237Z.NR/
607 AM CDT SAT MAY 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE FRENCHMAN CREEK NEAR PALISADE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:46 AM SATURDAY THE STAGE WAS 6.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND 
  PALISADE.
* IMPACT...AT 7.0 FEET...LOW LYING AREAS FLOOD ALONG FRENCHMAN CREEK.

$$
CDC
000 
WGUS83 KLBF 242006
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
306 PM CDT SAT MAY 24 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  FRENCHMAN CREEK NEAR PALISADE AFFECTING CHASE AND HAYES COUNTIES
NEC029-085-242036-
/O.CAN.KLBF.FL.W.0001.000000T0000Z-080525T1237Z/
/PALN1.1.ER.080524T0211Z.080524T0530Z.080524T0849Z.NR/
306 PM CDT SAT MAY 24 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE FRENCHMAN CREEK NEAR PALISADE.
* AT 12:45 PM SATURDAY THE STAGE WAS 5.0 FEET. 
* FELL BELOW FLOOD STAGE AT  3:49 AM SATURDAY.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.0 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 8.0 FEET...THERE IS MINOR FLOODING BETWEEN WAUNETA AND 
  PALISADE.
* IMPACT...AT 7.0 FEET...LOW LYING AREAS FLOOD ALONG FRENCHMAN CREEK.

$$
springer

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 23, 10:27 PM MDT, 40 minutes earlier.

Area forecast discussion, May 23, 10:27 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1127 PM CDT FRI MAY 23 2008

.UPDATE...
GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE PORTIONS OF TORNADO
WATCH NUMBER 343 TO INCLUDE GARDEN...DEUEL...KEITH...PERKINS
...CHASE AND HAYES COUNTIES. THE TORNADO WATCH CONTINUES FOR SHERIDAN
...GRANT...ARTHUR...LINCOLN AND FRONTIER COUNTIES UNTIL 1 AM CDT.

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT FRI MAY 23 2008/

SYNOPSIS...

996 MB SURFACE LOW DEEPENING OVER NORTHEAST COLORADO WITH INVERTED
TROUGH INTO EASTERN WYOMING AND WARM FRONT EAST TO WEST ORIENTED
THROUGH CENTRAL KANSAS TRAILING COLD FRONT DRY LINE INTO THE TEXAS
PANHANDLE.

DISCUSSION...

MODELS IN FAIR AGREEMENT IN THE NEAR TERM WITH NAM SLIGHTLY FASTER
IN EJECTING SHORTWAVE AROUND THE BASE OF UPPER TROUGH THIS
EVENING. HAVE USED A BLEND FOR THE FORECAST. VGP FOCUSING ALONG
FRONTAL BOUNDARY WHICH IS PROGGED TO LIFT NORTH TODAY WITH LITTLE
SIGN OF MOVEMENT THUS FAR. PWS STILL ABOVE NORMAL FOR SEASON AND
WARM LAYER ON SOUNDING SIMILAR TO YESTERDAYS ANTICIPATE HEAVY RAIN
AGAIN. WILL CONTINUE FLASH FLOOD WATCH THROUGH THE NIGHT WITH
REPORTS OF HEAVY RAIN OVER SOUTHERN COUNTIES. MAY HAVE TO EXPAND
NORTH THROUGH THE NIGHT. HAVE TRENDED TOWARDS GFS SOLUTIONS FOR
QPF FORECAST SYSTEM PROGGED TO LIFT OUT QUICKLY SATURDAY BUT HAVE
TRENDED SLOWER WITH THE FORECAST AND RETAINED CHANCES THROUGH
SATURDAY NIGHT. ISOLATED SHOWERS POSSIBLE FOR SUNDAY BUT HAVE LEFT
DRY FOR NOW. BOUNDARY TO THE SOUTH DRIFTS NORTH SUNDAY NIGHT WITH
SCHCS RETAINED.

WITH H5 RIDGING INTO NORTHERN PLAINS UPPER LOW OVER NEVADA WILL
EJECT ENERGY ACROSS THE RIDGE WITH SCHC PRECIP THROUGH THE
BEGINNING OF THE WEEK.

AVIATION...

THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO SEVERE...WILL
DEVELOP OVER SOUTHWEST NEB AND NORTHWEST KS THROUGH THE
AFTERNOON...AND THEN MOVE NORTHEAST TOWARD THE KLBF TAF SITE. LARGE
HAIL AND STRONG/VARIABLE WINDS ARE POSSIBLE. OTHERWISE...SUSTAINED
NON THUNDERSTORMS WINDS OF 20-25 KT...WITH GUSTS UP TO 40 KT ARE
POSSIBLE THROUGH THE AFTERNOON AT BOTH KLBF AND KVTN.
SHOWERS/THUNDERSTORMS WILL PERSIST TILL ABOUT 10Z...BUT LOW LVL
CLOUD COVER COULD PERSIST BEHIND THE DEPARTING THUNDERSTORM COMPLEX
THROUGH THE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 4 AM CDT /3 AM MDT/ SATURDAY FOR NEZ038-
057>059-069>071.

TORNADO WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NEZ004-
023-035-059-071.

WIND ADVISORY UNTIL 2 AM CDT /1 AM MDT/ SATURDAY FOR NEZ004-005-
022>025-035-094.

&&
Hazardous weather outlook, May 23, 2:39 PM MDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT FRI MAY 23 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-242045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
339 PM CDT FRI MAY 23 2008 /239 PM MDT FRI MAY 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS AREAS
GENERALLY EAST OF HIGHWAY 83 THROUGH THE AFTERNOON. LOCALLY HEAVY
RAINFALL MAY OCCUR...CAUSING FLASH FLOODING DUE TO BRIEF BUT INTENSE
RAINFALL ALREADY ON SATURATED GROUND.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND
SOUTH OF AN ALLIANCE TO BROKEN BOW LINE. AN AREA OF SURFACE LOW
PRESSURE WAS SITUATED OVER EASTERN COLORADO DURING THE EARLY
AFTERNOON...WITH A WARM FRONT EXTENDING EAST FROM THE LOW ACROSS
NORTHERN KANSAS...AND A TROUGH OF LOW PRESSURE EXTENDING NORTH INTO
THE NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. THUNDERSTORMS ARE
FORECAST TO DEVELOP ALONG THESE BOUNDARIES DURING THE MID TO LATE
AFTERNOON...AND THEN SPREAD NORTH TO NORTHEAST ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA THROUGH THE EVENING. STORMS FORMING OVER
NORTHWEST KANSAS WILL MOVE NORTH INTO SOUTHWEST NEBRASKA...WITH A
THREAT FOR LARGE HAIL AND ISOLATED TORNADOES. ADDITIONAL STORM
FORMATION IS POSSIBLE OVER NORTHEAST COLORADO AND THE PANHANDLE. THESE
STORMS MAY MOVE NORTHEAST INTO WESTERN NEBRASKA...AND WILL ALSO BE
CAPABLE OF PRODUCING LARGE HAIL AND PERHAPS A TORNADO OR TWO.
STORMS WILL CONTINUE TO INCREASE IN COVERAGE THROUGH FRIDAY
NIGHT...WITH A CONTINUED THREAT FOR SEVERE WEATHER EXPECTED.

ANOTHER CONCERN WILL BE THE POTENTIAL FOR FLASH FLOODING ACROSS
MUCH OF SOUTHWEST AND CENTRAL NEBRASKA...WHERE A FLASH FLOOD WATCH
IS IN EFFECT THROUGH TONIGHT. RECENT HEAVY RAINS...AND THE
LIKELIHOOD FOR ADDITIONAL INTENSE RAINFALL...COULD EASILY CAUSE
FLASH FLOODING.

RESIDENTS RESIDING IN THE MODERATE RISK AREA SHOULD BE ON A HIGH
STATE OF ALERT THROUGH FRIDAY NIGHT. REVIEW SEVERE WEATHER SAFETY
RULES AND LISTEN TO RADIO...TELEVISION...AND NOAA WEATHER RADIO
FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AS THE LARGE STORM SYSTEM CONTINUES TO ROTATE ACROSS THE
SOUTHWESTERN UNITED STATES...THUNDERSTORMS WILL OCCUR DAILY INTO
THE HOLIDAY WEEKEND. MOISTURE FROM THE GULF OF MEXICO WILL REMAIN
IN PLACE ACROSS THE CENTRAL PLAINS LEADING TO A PATTERN FAVORABLE
FOR SEVERE THUNDERSTORM DEVELOPMENT. AREAS OF HEAVY RAIN AND FLASH
FLOODING WILL CONTINUE TO BE POSSIBLE DUE TO ALREADY SATURATED
GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED...ESPECIALLY ACROSS
WESTERN AND SOUTHWESTERN NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

GARNER

In the hours before

Local storm report, May 23, 6:56 PM MDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      BRADY                   41.02N 100.37W
05/23/2008                   LINCOLN            NE   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL COUNTY ROADS CLOSED
            DUE TO FLASH FLOODING AND HEAVY RAIN. THESE ROAD CLOSURES
            INCLUDED EFFENBECK...BRADY/MOOREFIELD 14 MILES SOUTH OF
            JEFFREY RESERVOIR...FOX CREEK ROAD AND CUT CREEK ROAD.

&&

CARMEL
Local storm report, May 23, 8:22 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      CHAPPELL                41.09N 102.47W
05/23/2008                   DEUEL              NE   LAW ENFORCEMENT

            FLOODING REPORTED ON WEST SIDE OF CHAPPELL NEAR
            FAIRGROUNDS. LODGEPOLE CREEK REPORTED OUT OF ITS BANKS BY
            LAW ENFORCEMENT. LOWLAND FLOODING WAS OCCURRING IN THIS
            AREA. MINOR ROAD FLOODING IN CHAPPELL ON WEST END OF
            TOWN.

&&

CARMEL
Local storm report, May 23, 8:43 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     NON-TSTM WND GST VALENTINE               42.87N 100.55W
05/23/2008  M66.00 MPH       CHERRY             NE   ASOS

&&

CARMEL
Local storm report, May 23, 8:44 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     NON-TSTM WND GST NORTH PLATTE            41.13N 100.77W
05/23/2008  M62 MPH          LINCOLN            NE   ASOS

&&

CARMEL
Local storm report, May 23, 8:48 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
05/23/2008  M56 MPH          CHASE              NE   ASOS

&&

CARMEL
Local storm report, May 23, 8:56 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      5 E MOOREFIELD          40.69N 100.30W
05/23/2008                   FRONTIER           NE   LAW ENFORCEMENT

            WATER WAS REPORTED RUNNING OVER HIGHWAY 23 BETWEEN
            MOOREFIELD AND FARNAM.

1141 AM     HEAVY RAIN       STOCKVILLE              40.53N 100.38W
05/23/2008  M5.45 INCH       FRONTIER           NE   CO-OP OBSERVER

            24 HOUR RAINFALL AMOUNT

1258 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
05/23/2008  M56.00 MPH       CHASE              NE   ASOS

0240 PM     HAIL             12 S STOCKVILLE         40.36N 100.38W
05/23/2008  M1.00 INCH       FRONTIER           NE   PUBLIC

0250 PM     FLASH FLOOD      10 SSE STOCKVILLE       40.40N 100.31W
05/23/2008                   FRONTIER           NE   LAW ENFORCEMENT

            WATER REPORTED OVER COUNTY ROAD WEST OF MEDICINE CREEK BY
            LAW ENFORCEMENT. ROAD WAS REPORTED UNDER WATER.

0250 PM     FLASH FLOOD      9 S CURTIS              40.50N 100.51W
05/23/2008                   FRONTIER           NE   LAW ENFORCEMENT

            COUNTY ROADS FLOODED AND WASHED OUT. 4.70 INCHES OF RAIN
            SINCE MIDNIGHT AND TOTAL RAINFALL OF 7 INCHES REPORTED BY
            SPOTTER.

0323 PM     HAIL             10 SW EUSTIS            40.56N 100.16W
05/23/2008  E0.88 INCH       FRONTIER           NE   PUBLIC

0415 PM     HAIL             14 SSW STOCKVILLE       40.35N 100.49W
05/23/2008  E0.75 INCH       FRONTIER           NE   PUBLIC

0448 PM     HAIL             8 SW OCONTO             41.06N 99.87W
05/23/2008  E0.50 INCH       CUSTER             NE   PUBLIC

0452 PM     HAIL             CURTIS                  41.29N 99.92W
05/23/2008  E0.25 INCH       CUSTER             NE   TRAINED SPOTTER

            HEAVY RAIN WAS ALSO BEING REPORTED.

0458 PM     HEAVY RAIN       1 W CURTIS              40.63N 100.53W
05/23/2008  M8.14 INCH       FRONTIER           NE   TRAINED SPOTTER

            2.68 INCHES OF RAIN MEASURED YESTERDAY. RAINFALL SINCE
            MIDNIGHT HAS TOTALED 5.46 INCHES...WITH STORM TOTAL
            RAINFALL SO FAR 8.14 INCHES.

0551 PM     NON-TSTM WND GST VALENTINE               42.87N 100.55W
05/23/2008  M66.00 MPH       CHERRY             NE   ASOS

0701 PM     HAIL             5 N NORTH PLATTE        41.21N 100.77W
05/23/2008  M0.75 INCH       LINCOLN            NE   BROADCAST MEDIA

0711 PM     HAIL             5 N NORTH PLATTE        41.13N 100.77W
05/23/2008  M0.75 INCH       LINCOLN            NE   BROADCAST MEDIA

0737 PM     HAIL             3 E OGALLALA            41.13N 101.66W
05/23/2008  E0.75 INCH       KEITH              NE   TRAINED SPOTTER

0750 PM     FLASH FLOOD      BRADY                   41.02N 100.37W
05/23/2008                   LINCOLN            NE   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL COUNTY ROADS CLOSED
            DUE TO FLASH FLOODING AND HEAVY RAIN. THESE ROAD CLOSURES
            INCLUDED EFFENBECK...BRADY/MOOREFIELD 14 MILES SOUTH OF
            JEFFREY RESERVOIR...FOX CREEK ROAD AND CUT CREEK ROAD.

0852 PM     NON-TSTM WND GST NORTH PLATTE            41.13N 100.77W
05/23/2008  M62.00 MPH       LINCOLN            NE   ASOS

0900 PM     FLASH FLOOD      CHAPPELL                41.09N 102.47W
05/23/2008                   DEUEL              NE   LAW ENFORCEMENT

            FLOODING REPORTED ON WEST SIDE OF CHAPPELL NEAR
            FAIRGROUNDS. LODGEPOLE CREEK REPORTED OUT OF ITS BANKS BY
            LAW ENFORCEMENT. LOWLAND FLOODING WAS OCCURRING IN THIS
            AREA. MINOR ROAD FLOODING IN CHAPPELL ON WEST END OF
            TOWN.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:08 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson37 min
May 23, 6:16 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins29 min
May 23, 6:42 PM MDTSevere Thunderstorm WarningLBFArthur, Keith33 min
May 23, 6:47 PM MDTFlash Flood WarningLBFCuster, Lincoln6 hr
May 23, 8:09 PM MDTAreal Flood AdvisoryLBFDeuel8 hr
May 23, 8:35 PM MDTAreal Flood WarningLBFChase, Frontier, Hayes, Lincoln, Perkins8 hr
May 24, 2:49 AM MDTDense Fog AdvisoryLBFArthur, Chase, Custer, Deuel, Frontier, Garden and 9 more4 hr
May 24, 11:44 AM MDTSevere Thunderstorm WarningLBFCherry46 min
May 24, 3:36 PM MDTSevere Thunderstorm WarningLBFHolt, Wheeler15 min

Nearby

River Flood Warnings in Nebraska, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.